CLICK HERE FOR THOUSANDS OF FREE BLOGGER TEMPLATES »

Wednesday, September 17, 2008

W....T......F.....?!?!?!?!

OK, I have the most puzzling thing going on. I think I MAY have figured it out, but then again it will take more experimenting and consulting with my doctor to prove my theory.

I have the most yo-yo'ing weight loss ever, it seems. I'm down one week, up the next, BAM! big weight loss then it's like, "Oh, wait, we accidentally took away too much weight and we're going to give you some back."

Saturday morning, my pre-shower Nekkidweight® was 352.6. Monday morning, it had crawled up to 358-ish and then this morning it was 357.2. I just can't figure it out - it's not like I went totally wild this weekend, I didn't eat any worse than I did the weekend before and I lost 6 pounds after last weekend.

Then I got to thinking, the last time I had a big drop (over 5 pounds) like that was after the weekend with my cousins in August. And then the next week I had a gain. What did the two weekends and subsequent weigh-ins have in common?

Well, see, after I had my reproductive plumbing removed last year, my doctor put me on Hormone Replacement Therapy (HRT). I use the Vivelle Dot patch - 2 transdermal patches changed twice a week, worn on either the lower abdomen or lower back hip region and alternating sides with each change. My patches - I have this song that runs through my head as I pull the old ones off and replace them with new ones "Patches" by Clarence Carter......"Patches, I'm depending on you..." LOL.

But I digress. What the two weekends have in common is that I did not have my patches on. I probably removed them and forgot to replace them, and therefore went the entire weekend without. I'm just wondering if the lack of estrogen during that time is what caused the significant drop in weight? The patches supply estriadol, for whatever that's worth.

That's just a theory, which I am going to pose to my doctor when I see her again. Unfortunately I can't get an appointment until November. So, until then, I will experiment. I am going to try to go weekend or two without and see what happens. It may be that I am getting too much estrogen - I mean, two patches? And they are both of the highest dose available for Vivelle.

I welcome any insights into this theory if you have any.......... :-)

Seraphim "how the hell do you remove transdermal patch adhesive??" Gleck

3 high-fives:

Talmadge Gleck said...

"how the hell do you remove transdermal patch adhesive??"

How about a nice turpentine rub? Nice and theraputic ... possibly, in its own twisted way, an aphrodisiac.

As I already said, I believe you might be onto something. This is too much to brush off as coincidence.

--Talmadge "Even If You Don't Have A Period (You Give My Heart Exclamation Points)" Gleck

Seraphim9 said...

"How about a nice turpentine rub? Nice and theraputic ... possibly, in its own twisted way, an aphrodisiac.
"

Yeah, I guess so.....if the smell of pine is what floats your boat, then OK. I'll have to remember to be on guard next time on my hand and knees scrubbing the kitchen floor with Pine Sol......

Seraphim9 said...

Wow....talk about a revelation. I think I just realized the REAL reason you get so excited when your dad has the pine grove clear-cut.